MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-97 W/CAPNOGRAPHY; OXIMETER

MASIMO - 52 DISCOVERY RAD-97 W/CAPNOGRAPHY; OXIMETER
Model Number 26040
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported inaccurate readings on capnography co2.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other text: the returned device was evaluated.External visual inspection found no damage or defects.The device was able to power on and obtain readings.The device alarmed audibly and visually under alarm conditions.The capnography module was removed for accuracy testing.The module was connected to the test software and no errors or failures were observed.When no gas mixture is applied and no breaths are present the module measured outside the accuracy specification.A zero calibration was performed and the device now measured within the accuracy specification.Incorrect gas span calibration zeroing resulted in measurements outside the accuracy specification.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.

Brand Name
RAD-97 W/CAPNOGRAPHY
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key12003801
Report Number3011353843-2021-00139
Device Sequence Number13705441
Product Code MWI
UDI-Device Identifier00843997012782
UDI-Public00843997012782
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040
Device Catalogue Number9799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1